# SDR DALA2017112708329

- Difficulty date: November 14, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 45,346 hours, 30,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE LT OVERWING EXIT ROW MISSING BLUE LENSES.  INSTALLED IAW AMM 35-51. OPS NORMAL.
